# SDR UPS96520811

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1681/1701
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

INSPECTION TYPE-N/A, ON T/O ROLL HEARD SOUND, LIKE A CONTAINER WAS ROLLING TOWARD REAR OF ACFT.  REJECTED T/O AND RETURNED TO RAMP.  UPON MAINT INSPECTION FOUND 7,000 LB BALLEST PALLET IN POSS 15 AND HOLE IN ACFT SKIN APROX 7 BY 24.  RT AND LT STA 1681 AND 1701 HOLE PUNCTURED IN FUSELAGE SKIN AT STA 1701.  ACCOMPLISHED AIRWORTHY REPAIR TO LT AND RT FUSELAGE FRAMES AT STA 1681 AND 1701.  REPLACED FUSELAGE SKIN FROM STA 1620 TO STA 1720 RT SIDE PER SRM 51-10-01 AND STANDARD PRACTICES.
